# SDR UALA2011013100511

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,003 hours, 10,663 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: S232T601110
- Part serial: 33
- Condition: Faulted
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW CREW-F/O WINDSHIELD WIPER IS OSCILLATING BACK AND FORTH, VERY ANNOYING TO FLT CREW.  REPEATED PRESSING OF SWITCH NO HELP.  REPLACED F-O WIPER MOTOR PER MM. NO HELP. OKAY TO CONTINUE. DEFERRED PER MEL. C-B PULLED AND CAPPED ON RT WIPER. C-B LOCATION L-7 ON P210 PANEL. REPLACED WINDSHIELD WIPER INTERMITTENT MOTOR CONVERTER.
